# SDR ASOA2013013102933

- Difficulty date: January 14, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN DOUBLER AT FS 280, STR 26L TO 26R.  REMOVED CORROSION ON INNER SKIN DOUBLER IAW SRM 51-42-06-001-001 & 51-21-06-001-001.  COMPLIED WITH REO 690-53-21-423.
